Robust Kalman filtering for delay-dependent interval systems

Jason Sheng Hong Tsai, Chien Yu Lu, Te Jen Su

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper, we study the problem of Kalman filtering for a class of linear continuous-time interval systems with delay-dependent conditions. By employing a Lyapunov-Krasovskii functional approach, it is proven that the dynamics of the estimation error is stochastically exponential stable in the mean square. Sufficient conditions are proposed to guarantee the existence of the desired robust Kalman filters by solving linear matrix inequality which is delay dependent. A numerical example is worked out to illustrate the validity of the theoretical results.

Original languageEnglish
Pages (from-to)431-442
Number of pages12
JournalInternational Journal of General Systems
Issue number4
Publication statusPublished - 2004 Aug

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Theoretical Computer Science
  • Information Systems
  • Modelling and Simulation
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Robust Kalman filtering for delay-dependent interval systems'. Together they form a unique fingerprint.

Cite this